# SDR ANCF2018101500002

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243F
- Aircraft serial: 1016
- Aircraft time: 43,870 hours, 8,188 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Blue System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT HAD LOSS BLUE HYD SYSTEM.
